# SDR QXEA2009060800439

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 4,997 hours, 5,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 778-782
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 -  LT INBD SEAT TRACK AT APPROX STA 778 TO 782 HAS CORROSION WHERE THE TIE DOWN RING WAS.  REMOVED CORROSION FROM AFFECTED AREA IAW RD 8/4-53-884 NOTES 1, 3 AND 5.  MAX DEPTH OF BLEND IN SEAT TRACK CHANNEL IS .039 INCH MAX DEPTH OF BLEND ON TOP OF SEAT TRACK CLAW IS .011 INCH BLEND IS WITHIN LIMITS AS PER RD 8/4-53-884.  PERFORMED HFEC INSP BLENDED AREA FOR CRACKS IAW Q400 NDTM PART 6, 51-00-01-250-801, NO CRACKS NOTED.  ALODINED, PRIMED AND PAINTED BLENDED AREA IAW RD 8/4-53-884 GEN NOTES 4, 6.
